Revista Matemática Iberoamericana


Full-Text PDF (2134 KB) | Metadata | Table of Contents | RMI summary
Volume 12, Issue 2, 1996, pp. 299–336
DOI: 10.4171/RMI/200

Published online: 1996-08-31

Boundary Harnack Principle for separated semihyperbolic repellers, harmonic measure applications

Zoltán M. Balogh and Alexander Volberg[1]

(1) Michigan State University, East Lansing, USA

No abstract available for this article.

No keywords available for this article.

Balogh Zoltán, Volberg Alexander: Boundary Harnack Principle for separated semihyperbolic repellers, harmonic measure applications. Rev. Mat. Iberoamericana 12 (1996), 299-336. doi: 10.4171/RMI/200